MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/01/2025, a sales representative reported via email that (qty.3) of an ar-2923bch suture anchor biocomposite hip pushlock eyelets consecutively broke off during implantation.The issue occurred despite the use of proper surgical technique.The threads on the affected anchors were damaged, preventing reassembly.The case was completed, and no reported pieces broke off inside the patient.This was discovered during a hip labral repair procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 07/10/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and/or the angle of insertion is not coaxial with the previously prepared bone socket.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.

Brand Name
SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22569532
Report Number1220246-2025-03019
Device Sequence Number3993982
Product Code MAI
UDI-Device Identifier00888867195844
UDI-Public(01)00888867195844(11)250317(17)270228(10)15405217
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM
Device Catalogue NumberAR-2923BCH
Device Lot Number15405217
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown